# SDR 20000810SH018

- Difficulty date: July 11, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N260AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120132
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 12015374001
- Condition: Cracked
- Location: Lt Vert Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE C-CHECK, CRACKS WERE FOUND ON THE LEFT SIDE OF THE VERTICAL STABILIZER CHINE ANGLE BETWEEN STA 16128.0 AND STA 16144.9 AT 3 WORKING RIVETS.  POSSIBLE CAUSE.  FATIGUE/VIBRATION.  SUBMITER RECOMMENDED A DETAILED INSPECTION CALL OUT DURING C-CHECK.  (X)
